Mathematical Programming

, Volume 19, Issue 1, pp 213-219

First online:

Computational complexity of parametric linear programming

  • Katta G. MurtyAffiliated withThe University of Michigan

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We establish that in the worst case, the computational effort required for solving a parametric linear program is not bounded above by a polynomial in the size of the problem.

Key words

Parametric Linear Program Computational Complexity Worst Case Behavior Exponential Growth